# SDR ASOA05168

- Difficulty date: February 12, 2005
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N701EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN CKB, THE RIGHT INTERCOSTAL AT RBL 36 APPROXIMATELY TEN INCHES AFT OF FS 280 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REPAIRED THE RIGHT INTERCOSTAL AT RBL 36 APPROX TEN INCHES AFT OF FS 280 IAW ASA EO 700-53-0037.  (M)
